I have hypothyroidism and it is no picnic. My TSH level has been as high as 13 before. I was a basket case and an emotional wreck. I ended up on medical leave for three months and treated for depression. I was insulted, but it gave me time to adjust to my new doseage of snythroid as well as to realize I was depressed. This is a common side effect of hypothroidism as well as chroinic fatigue which I also had. I have since learned that my discolored skin that that are spots where the pigment no longer tans. NOW, I have had some episodes that I thought could be a heart attack. I just had a series of tests to include a chemical stress test and echo. No heart problems. Now I am pursuing if these episodes are seizures. Interesting that others are thinking their seizures could be related. I do hope that you have taken your mother to an endocrinologist. 3 is actually a good TSH level and one I would be proud of. This doesn't mean that she may not have a problem though. ER doctors get tired. They prefere to treat a good accident victim than someone with an episode of something they can't fix in an hour. Good Luck Hunting.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.